zbMATH — the first resource for mathematics

Stochastic stability in some chaotic dynamical systems. (English) Zbl 0496.58010

37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
37A99 Ergodic theory
37J40 Perturbations of finite-dimensional Hamiltonian systems, normal forms, small divisors, KAM theory, Arnol’d diffusion
28D05 Measure-preserving transformations
Full Text: DOI EuDML
[1] Góra, P.: On small stochastic perturbations of one-sided subshifts of finite type. Bull. Acad. Pol. Sc.27, 47–51 (1979).
[2] Góra, P.: On small stochastic perturbations of mappings on the unit interval. Preprint. Inst. Math., Warsaw Univ. · Zbl 0549.28025
[3] Hofbauer, F., Keller, G.: Ergodic properties of invariant measures for piecewise monotonic transformations. Math. Z.180, 119–140 (1982). · Zbl 0485.28016
[4] Hofbauer, F., Keller, G.: Equilibrium states for piecewise monotonic transformations. Preprint. Univ. Heidelberg. · Zbl 0499.28012
[5] Ionescu Tulcea, C. T., Marinescu, G.: Théorie ergodique pour des classes d’opérations non complètement continues. Ann. Math.52, 140–147 (1950). · Zbl 0040.06502
[6] Keller, G.: Un théorème de la limite centrale pour une classe de transformations monotones par morceaux. C. R. Acad. Sci. Paris, Série A291, 155–158 (1980). · Zbl 0446.60013
[7] Keller, G.: Ergodicité et mesure invariantes pour les transformations dilatantes par morceaux d’une région bornée du plan. C. R. Acad. Sci. Paris, Série A289, 625–627 (1979). · Zbl 0419.28007
[8] Keller, G.: Propriétés ergodiques des endomorphismes dilatants,C 2 par morceaux, des régions bornées du plan. Thèse 3e cycle. Université de Rennes. 1979.
[9] Kowalski, Z.: Invariant measures for piecewise monotonic transformations. In: Proc. 4th Winter-School on Prob., Karpacz, Poland, 1975, pp. 77–94. Lect. Notes Math. 472. Berlin-Heidelberg-New York: Springer, 1975. · Zbl 0309.28004
[10] Lasota, A., Yorke, J. A.: On the existence of invariant measures for piecewise monotonic transformations. Trans. Amer. Math. Soc.186, 481–488 (1973). · Zbl 0298.28015
[11] Li, T. Y.: Finite approximation for the Frobenius-Perron operator. A solution to Ulam’s conjecture.J. Approx. Th.17, 177–186 (1976). · Zbl 0357.41011
[12] Schaefer, H. H.: Banach Lattices and Positive Operators. Berlin-Heidelberg-New York: Springer. 1974. · Zbl 0296.47023
[13] Schaefer, H. H.: On positive contractions inL p -spaces. Trans. Amer. Math. Soc.257, 261–268 (1980). · Zbl 0415.46030
[14] Wong, S.: Some metric properties of piecewise monotonic mappings of the unit interval. Trans. Amer. Math. Soc.246, 493–500 (1978). · Zbl 0401.28011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.